# SDR 2001F00017

- Difficulty date: May 23, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N4093W
- Make and model: Piper PA-31-350
- Aircraft serial: 318152176
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: A23D04
- Condition: Leaking
- Location: Heating Sys
- Part time: 160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD AND SB ON JANITROL PN-A23D04 AIRCRAFT HEATER FUEL REGULATOR AND SHUTOFF VALVE FOUND UNIT TO BE LEAKING FUEL FROM ONE OF THE MOUNTING SCREW HOLES.  NOTE: THIS UNIT MFG DATE 1/01 WHICH THE AD REQUIRES TO BE INSTALLED IF FOUND LEAKING.
